The Determinant in the Laurent Ring and the L2-Reidemeister-Franz Torsion.
Mathematica Scandinavica, Tome 79 (1996) no. 2, pp. 202-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1996__79_2_167402,
author = {G\`abor Elek},
title = {The {Determinant} in the {Laurent} {Ring} and the {L2-Reidemeister-Franz} {Torsion.}},
journal = {Mathematica Scandinavica},
pages = {202--208},
year = {1996},
volume = {79},
number = {2},
zbl = {0887.57027},
url = {http://geodesic.mathdoc.fr/item/MS2_1996__79_2_167402/}
}
Gàbor Elek. The Determinant in the Laurent Ring and the L2-Reidemeister-Franz Torsion.. Mathematica Scandinavica, Tome 79 (1996) no. 2, pp. 202-208. http://geodesic.mathdoc.fr/item/MS2_1996__79_2_167402/